# SDR FDEA202503140405

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 35,589 hours, 20,226 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327501820600
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN CARGO COMPARTMENT FR57.1 - FR57.3 SEAT TRACK AT Y1456   REQUIRES EVALUATION FOR CONFORMITY EXISTING REPAIR ON MAIN DECK CARGO COMPARTMENT FR57.1 - 57.3 SEAT TRACK AT Y1456 WAS   EVALUATED AND FOUND NOT IN CONFORMITY WITH A300-600F SRM 53-10-16-201 FIG201.DUE TO   FASTENERS INCORRECT. INSTALLED THE CORRECT FASTENERS PER A300-600F SRM 53-10-16-201   FIG201. EO 6-5100-7-5000 D7 PT1 WAS COMPLETED TITLE: STRUCTURES - REPAIR CATALOG -   A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS   CATEGORY "A" AND WAS CLASSIFIED AS "MAJOR" PER GMM 6-2-100
